# SDR UALA2011030100993

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,314 hours, 14,285 cycles
- Engine: Pwa PW2037
- Engine time: 58,713 hours, 21,594 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Manifold
- Condition: Leaking
- Location: Breather
- Part time: 58,713 hours, 21,594 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENG OIL PRESS EICAS.  NR 2 ENG ESN 726613, DUE TO LOSS OF OIL QTY AND DECREASING OIL PRESSURE THAT RESULTED IN A IN-FLT SHUTDOWN.  NO OIL FOUND IN TAILCONE AREA.  FOUND BREATHER MANIFOLD CRACKED.  REPLACED FRACTURED OIL BREATHER MANIFOLD LINE.  IDLE RUN LEAK CHECK.  RAN ENG PER REQUEST.  ALL INDICATIONS NORMAL.  ACCOMPLISHED WINDMILLING INSPECTION PER MM.  NO CHIPS FOUND ON CHIP DETECTORS OR IN MAIN OIL FILTER.  NO LEAKS NOTED.  CORRECTIVE ACTION HAS BEEN ACCOMPLISHED, FIX WAS CONFIRMED BY ENGINE RUN ON THE GROUND (80 PERCENT PWR FOR 10 MIN NO LEAK.)
